# SDR AALA202112074827

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 69,675 hours, 31,523 cycles
- Engine: Iae V2524A5
- Engine time: 59,471 hours, 27,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V11021
- Condition: Fod
- Location: Zone 400 - Nac/P
- Part time: 59,471 hours, 27,037 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, A, R
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTED MULTIPLE BIRD STRIKES WITH #1 ENGINE INGESTION FOLLOWED BY A STALL AND ROLL BACK OF THE #1 ENGINE. PASSENGERS AND FLIGHT ATTENDANTS REPORTED FLAMES OUT THE BACK OF THE ENGINE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DSM WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
